# SDR CA040720008

- Difficulty date: July 13, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,888 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 04425037
- Condition: Cracked
- Location: Nlg Strut
- Part time: 13,096 hours
- Component: Strut, Cessna
- Component part number: 044250413
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FORK WAS FOUND 2 INCH CRACK IN THE RADIUS.
